Patient :Hello im a 19 year old female and on April 14 my boyfriend and I engaged in unprotected sex multiple times. On Thursday April 16 at around noon I took the walmart premium brand of the after pill. After I took it i felt sick and dizzy and tired with light cramps and mood changes. it has been over a week and I just started feeling very nauseas and my boobs feel tender and also my back and tummy too. Ive also have been having a milky discharge and yesterday before I went to bed I went pee and when I wiped I say there was a little bit of brown coloured blood and i thought it was my period but my period still hasn't came yet and when I woke up this morning there was only a little brown blood when i wiped... so what I'm wondering is could I possible be pregnant
Symptoms: Tender breasts, tummy and back. headaches, mood changes, dizzy, feeling nausea and feeling tired.
Thanks for trusting us about your health care.
I can understand your concerns.
Your symptoms are mostly due to the side effects of I- pill due to hormonal disturbance ( it contains high doses of hormone in it).
As you had I- pill within time the chances of pregnancy are very less in your case but nothing is 100% so if you have symptoms of pregnancy and missed your period then get your home urine pregnancy test to rule out pregnancy.
Hope it is useful, feel free to discuss more.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.